Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Rakhmonov, Zarullo Khusenovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19
Presentations: 4

Number of views:
This page:2405
Abstract pages:3962
Full texts:1303
References:717
Professor
Doctor of physico-mathematical sciences (1996)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: ,
Website: http://www.mitas.tj
Keywords: exponential sums, almost equal summands, a singular series.

http://www.mathnet.ru/eng/person18336
List of publications on Google Scholar
List of publications on ZentralBlatt
https://elibrary.ru/author_items.asp?authorid=333244
http://www.researcherid.com/rid/A-5241-2016
https://www.scopus.com/authid/detail.url?authorId=6506891420

Publications in Math-Net.Ru
2019
1. Z. Kh. Rakhmonov, Sh. A. Khayrulloev, A. S. Aminov, “Zeros of the Davenport–Heilbronn function in short intervals of the critical line”, Chebyshevskii Sb., 20:4 (2019),  306–329  mathnet
2. Z. Kh. Rakhmonov, F. Z. Rahmonov, “Short cubic exponential sums with Möbius function”, Chebyshevskii Sb., 20:4 (2019),  281–305  mathnet
2017
3. Z. Kh. Rakhmonov, “Sums of values of nonprincipal characters over a sequence of shifted primes”, Trudy Mat. Inst. Steklova, 299 (2017),  234–260  mathnet  elib; Proc. Steklov Inst. Math., 299 (2017), 219–245  isi  scopus
4. Z. Kh. Rakhmonov, F. Z. Rahmonov, “Short cubic exponential sums over primes”, Trudy Mat. Inst. Steklova, 296 (2017),  220–242  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 296 (2017), 211–233  isi  scopus
2016
5. Z. Kh. Rakhmonov, F. Z. Rakhmonov, B. M. Zamonov, “Estimates of short cubic double exponential sums with a long continuous summation”, Chebyshevskii Sb., 17:1 (2016),  217–231  mathnet  elib
6. Z. Kh. Rakhmonov, Sh. Kh. Mirzorakhimov, “Sums of characters modulo a cubefree at shifted primes”, Chebyshevskii Sb., 17:1 (2016),  201–216  mathnet  elib
2015
7. Z. Kh. Rakhmonov, N. N. Nazrubloev, A. O. Rakhimov, “Short Weyl sums and their applications”, Chebyshevskii Sb., 16:1 (2015),  232–247  mathnet  elib
2014
8. Z. Kh. Rakhmonov, “Sums of characters over prime numbers”, Chebyshevskii Sb., 15:2 (2014),  73–100  mathnet
9. Z. Kh. Rakhmonov, “The Estermann Cubic Problem with Almost Equal Summands”, Mat. Zametki, 95:3 (2014),  445–456  mathnet  mathscinet  elib; Math. Notes, 95:3 (2014), 407–417  isi  scopus
2013
10. Z. Kh. Rakhmonov, “Distribution of values of Dirichlet characters in the sequence of shifted primes”, Izv. Saratov Univ. Math. Mech. Inform., 13:4(2) (2013),  113–117  mathnet  elib
2003
11. Z. Kh. Rakhmonov, “Estermann's Ternary Problem with Almost Equal Summands”, Mat. Zametki, 74:4 (2003),  564–572  mathnet  mathscinet  zmath; Math. Notes, 74:4 (2003), 534–542  isi  scopus
1996
12. Z. Kh. Rakhmonov, “The mean-value theorem in prime number theory”, Dokl. Akad. Nauk, 349:5 (1996),  606–607  mathnet  mathscinet  zmath
1994
13. Z. Kh. Rakhmonov, “A theorem on the mean value of Chebishev functions”, Izv. RAN. Ser. Mat., 58:3 (1994),  127–139  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 44:3 (1995), 555–569  isi
14. Z. Kh. Rakhmonov, “Estimate of the density of the zeros of the Riemann zeta function”, Uspekhi Mat. Nauk, 49:2(296) (1994),  161–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:2 (1994), 168–169  isi
15. Z. Kh. Rakhmonov, “On the distribution of values of Dirichlet characters and their applications”, Trudy Mat. Inst. Steklov., 207 (1994),  286–296  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 207 (1995), 263–272
1993
16. Z. Kh. Rakhmonov, “Mean values of the Chebyshev function”, Dokl. Akad. Nauk, 331:3 (1993),  281–282  mathnet  mathscinet  zmath; Dokl. Math., 48:1 (1994), 85–87
17. Z. Kh. Rakhmonov, “Theorem on the mean value of $\psi(x,\chi)$ and its applications”, Izv. RAN. Ser. Mat., 57:4 (1993),  55–71  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:1 (1994), 49–64  isi
1989
18. Z. Kh. Rakhmonov, “The distribution of Hardy–Littlewood numbers in arithmetic progressions”, Izv. Akad. Nauk SSSR Ser. Mat., 53:1 (1989),  211–224  mathnet  mathscinet  zmath; Math. USSR-Izv., 34:1 (1990), 213–228
1986
19. Z. Kh. Rakhmonov, “On the distribution of values of Dirichlet characters”, Uspekhi Mat. Nauk, 41:1(247) (1986),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:1 (1986), 237–238  isi

Presentations in Math-Net.Ru
1. Short exponential sums over primes
Z. Kh. Rakhmonov
А.A.Karatsuba's 80th Birthday Conference in Number Theory and Applications
May 23, 2017 16:55   
2. Sums of characters modulo a cubefree at shifted primes
Z. Kh. Rakhmonov
Conference to the Memory of Anatoly Alekseevitch Karatsuba on Number theory and Applications
January 28, 2016 11:05   
3. Short exponential sums of Weyl's type
Z. Kh. Rakhmonov, F. Z. Rahmonov
Conference in memory of A. A. Karatsuba on number theory and applications, 2015
January 30, 2015 11:05   
4. The distribution of the values of Dirichlet characters over the sequence of shifted primes
Z. Kh. Rakhmonov
Conference in memory of A. A. Karatsuba on number theory and applications
January 31, 2014 12:30   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021